# SDR UALA2012030201321

- Difficulty date: March 1, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 48,017 hours, 5,686 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAIRWELL GREEN SAFETY LIGHTS BLINKING ON-OFF.  ACCOMPLISHED EMERGENCY LIGHT OPN TEST PER MM.  STAIRWELL LIGHT OPN CHECKED OKAY.
